# SDR A6WA2013082741168

- Difficulty date: August 10, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E CHAFED.   BLENDED CHAFED AREAS FOUND OTBD L/E TO BE WITHIN LIMITS AND INBD AND MIDDLE OTBD L/E'S TO BE OUT OF LIMITS.  R & R INBD AND MIDDLE OTBD L/E'S AND REINSTALLED OTBD L/E ORIGINAL FINISH.
